having a real hard time with w/d's and a 3 yr old!!!
HELP! Coming off tramadol and the fatigue, depression, anxiety is killing me. I have no patience at all. I am a stay at home mom to my 3 yr old son, my husband is in the military and currently at training for 10 days. I feel like I'm loosing my mind. I take a klonopin or two during the day, but that just increases the fatigue. My poor boy just wants to run and play and have fun (like we did when I was strung out on trams), I feel horrible, the guilt isn't helping anything. He doesn't deserve this, I look at him and want to cry. He deserves so much more. Please tell me when I'll start feeling better. I'm on day 2. I've also been taking l-tyrosine. HELP HELP HELP
First and foremost you should get some help caring for your son the next couple of days, its simply too much for both of you. You should start turning around very soon. Usually in the 4th day things start getting better. Try some warm baths, no sugars or caffeine ( it will cause more anxiety) and some chamomile tea for your stomach and nerves. I have my fingers crossed for you and wish you a speedy recovery.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.